On p-adic L-functions of GL(2)×GL(2) over totally real fields
Annales de l'Institut Fourier, Volume 41 (1991) no. 2, p. 311-391

Let D(s,f,g) be the Rankin product L-function for two Hilbert cusp forms f and g. This L-function is in fact the standard L-function of an automorphic representation of the algebraic group GL(2)×GL(2) defined over a totally real field. Under the ordinarity assumption at a given prime p for f and g, we shall construct a p-adic analytic function of several variables which interpolates the algebraic part of D(m,f,g) for critical integers m, regarding all the ingredients m, f and g as variables.

Soit D(s,f,g) le produit de Rankin de deux formes paraboliques hilbertiennes f et g. Cette fonction L est en fait la fonction L standard d’une représentation automorphe du groupe algébrique GL(2)×GL(2) défini sur un corps totalement réel. En supposant que f et g sont ordinaires en p, nombre premier, nous allons construire une fonction analytique p-adique de plusieurs variables qui interpole la partie algébrique de D(m,f,g) pour des entiers m critiques en considérant m, f et g comme variables.

@article{AIF_1991__41_2_311_0,
     author = {Hida, Haruzo},
     title = {On $p$-adic $L$-functions of $GL(2)\times GL(2)$ over totally real fields},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {41},
     number = {2},
     year = {1991},
     pages = {311-391},
     doi = {10.5802/aif.1258},
     zbl = {0739.11019},
     mrnumber = {93b:11052},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1991__41_2_311_0}
}
Hida, Haruzo. On $p$-adic $L$-functions of $GL(2)\times GL(2)$ over totally real fields. Annales de l'Institut Fourier, Volume 41 (1991) no. 2, pp. 311-391. doi : 10.5802/aif.1258. http://www.numdam.org/item/AIF_1991__41_2_311_0/

[B1] N. Bourbaki, Algèbre, Hermann, Paris, 1970.

[B2] N. Bourbaki, Algèbre commutative, Hermann, Paris, 1961.

[BR] D. Blasius and J. D. Rogawski, Galois representations for Hilbert modular forms, Bull. A.M.S., (1) 21 (1989), 65-69. | MR 90b:11046 | Zbl 0684.12013

[C] W. Casselman, On some results of Atkin and Lehner, Math. Ann., 201 (1973), 301-314. | MR 49 #2558 | Zbl 0239.10015

[Co] J. Coates, Motivic p-adic L-functions, Proceedings of the Durham Symposium, July, 1989, LMS Lecture Note Series, 153 (1991), 141-172. | MR 93b:11082 | Zbl 0725.11029

[Co1] P. Colmez, Résidu en s = 1 des fonctions zêta p-adiques, Inventiones Math., 91 (1988), 371-389. | MR 89d:11104 | Zbl 0651.12010

[D] P. Deligne, Valeurs de fonctions L et périodes d'intégrales, Proc. Symp. Pure Math., 33 (1979), part. 2, 313-346. | MR 81d:12009 | Zbl 0449.10022

[H1] H. Hida, On p-adic Hecke algebras for GL2 over totally real fields, Ann. of Math., 128 (1988), 295-384. | MR 89m:11046 | Zbl 0658.10034

[H2] H. Hida, On nearly ordinary Hecke algebras for GL(2) over totally real fields, Adv. Studies in Pure Math., 17 (1989), 139-169. | MR 92f:11064 | Zbl 0742.11026

[H3] H. Hida, A p-adic measure attached to the zeta functions associated with two elliptic modular forms II, Ann. l'Institut Fourier, 38-3 (1988), 1-83. | Numdam | MR 89k:11120 | Zbl 0645.10028

[H4] H. Hida, A p-adic measure attached to the zeta functions associated with two elliptic modular forms I, Inventiones Math., 79 (1985), 159-195. | MR 86m:11097 | Zbl 0573.10020

[H5] H. Hida, Nearly ordinary Hecke algebras and Galois representations of several variables, JAMI Inaugural Conference Proceedings, 1988 May, Baltimore, Supplement of Amer. J. Math., (1990), 115-134. | MR 2000e:11144 | Zbl 0782.11017

[H6] H. Hida, Modules of congruence of Hecke algebras and L-functions associated with cusp forms, Amer. J. Math., 110 (1988), 323-382. | MR 89i:11058 | Zbl 0645.10029

[H7] H. Hida, Le produit de Petersson et de Rankin p-adique, Sém. Théorie des Nombres, 1988-1989, 87-102. | MR 92i:11057 | Zbl 0721.11024

[H8] H. Hida, Algebraicity theorems for standard L-functions of GL(2) and GL(2) × GL(2), preprint.

[HT1] H. Hida and J. Tilouine, Katz p-adic L-functions, congruence modules and deformation of Galois representations, Proceedings of the Durham Symposium, July, 1989, LMS Lecture Note Series, 153 (1991), 271-293. | MR 93c:11027 | Zbl 0739.11022

[HT2] H. Hida and J. Tilouine, Anti-cyclotomic Katz p-adic L-functions and congruence modules, preprint. | Numdam | Zbl 0778.11061

[HT3] H. Hida and J. Tilouine, On the anticyclotomic main conjecture for CM fields, preprint. | Zbl 0819.11047

[J] H. Jacquet, Automorphic forms on GL(2), II, Lecture notes in Math., 278 (1972), Springer. | MR 58 #27778 | Zbl 0243.12005

[K] N. M. Katz, p-adic L-functions for CM fields, Inventiones Math., 49 (1978), 199-297. | MR 80h:10039 | Zbl 0417.12003

[M] T. Miyake, On automorphic forms on GL2 and Hecke operators, Ann. of Math., 94 (1971), 174-189. | MR 45 #8607 | Zbl 0215.37301

[P1] A. A. Panchishkin, Convolutions of Hilbert modular forms and their non-Archimedean analogues, Mat. Sbornik, 64 (1988), 574-587 (Russian ; English translation : Math. USSR Sbornik, 64 (1989), 571-584). | MR 89k:11033 | Zbl 0677.10019

[P2] A. A. Panchishkin, Convolutions of Hilbert modular forms, motives, and p-adic L-functions, preprint, Max-Planck-Institut für Mathematik. | Zbl 0677.10019

[Sh1] G. Shimura, The special values of the zeta functions associated with Hilbert modular forms, Duke Math. J., 45 (1978), 637-679. | MR 80a:10043 | Zbl 0394.10015

[Sh2] G. Shimura, On some arithmetic properties of modular forms of one and several variables, Ann. of Math., 102 (1975), 491-515. | MR 58 #10758 | Zbl 0327.10028

[Sh3] G. Shimura, On certain zeta functions attached to two Hilbert modular forms : I. The case of Hecke characters, Ann. of Math., 114 (1981), 127-164. | MR 83d:10036a | Zbl 0468.10016

[Sh4] G. Shimura, On Eisenstein series, Duke Math., J., 50 (1983), 417-476. | MR 84k:10019 | Zbl 0519.10019

[Sh5] G. Shimura, On the holomorphy of certain Dirichlet series, Proc. London Math. Soc., 31 (1975), 79-98. | MR 52 #3064 | Zbl 0311.10029

[Sh6] G. Shimura, Confluent hypergeometric functions on tube domains, Math. Ann., 260 (1982), 269-302. | MR 84f:32040 | Zbl 0502.10013

[Sh7] G. Shimura, Algebraic relations between critical values of zeta functions and inner products, Amer. J. Math., 104 (1983), 253-285. | MR 84j:10038 | Zbl 0518.10032

[Sh8] G. Shimura, On the critical values of certain Dirichlet series and the periods of automorphic forms, Inventiones Math., 94 (1988), 245-305. | MR 90e:11069 | Zbl 0656.10018

[T] R. Taylor, On Galois representations associated to Hilbert modular forms, Inventiones Math., 98 (1989), 265-280. | MR 90m:11176 | Zbl 0705.11031

[W] A. Weil, Basic number theory, Springer, 1974. | MR 55 #302 | Zbl 0326.12001